Optional decompositions under constraints
Motivated by a hedging problem in mathematical finance, El Karoui and Quenez  and Kramkov  have developed optional versions of the Doob-Meyer decomposition which hold simultaneously for all equivalent martingale measures. We investigate the general structure of such optional decompositions, both in additive and in multiplicative form, and under constraints corresponding to di_erent classes of equivalent measures. As an application, we extend results of Karatzas and Cvitanic  on hedging problems with constrained portfolios.
|Date of creation:||1997|
|Contact details of provider:|| Postal: Spandauer Str. 1,10178 Berlin|
Web page: http://www.wiwi.hu-berlin.de/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- H. Föllmer & Y.M. Kabanov, 1997.
"Optional decomposition and Lagrange multipliers,"
Finance and Stochastics,
Springer, vol. 2(1), pages 69-81.
When requesting a correction, please mention this item's handle: RePEc:zbw:sfb373:199731. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics)
If references are entirely missing, you can add them using this form.